# SDR C2XA02TY081

- Difficulty date: May 7, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Part number: 14576631621
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A 1C/2C INSPECTION, THE NR 1 LOWER COWLING AFT EDGE MEMBER WAS CHAFED.  MAINTENANCE REMOVED AND REPLACED THE AFT EDGE MEMBER.  ALL WORK WAS ACCOMPLISHED IAW EMB 135/145 SRM 51-20-03, CPM 51-21-04-05-06 AND SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
